# SDR DALA2019092605517

- Difficulty date: September 26, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 74,062 hours, 54,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 21 EMERG LIGHT INOP. RPLCD EMERGENCY LIGHT AT SEAT ROW 21. REF AMM 33-52. CKS GOOD. (LP6406723)
